# SDR RRXA97325

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 55107
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

LEAK IN HYD SYSTEM (VERY SLOW AND CONTINUED WITH BOTH PUMPS BYPASSED AND HYD CONT LEVER DOWN).  PERFORMED PROCEDURES IAW QRH.  FOUND NR 3 ENGINE HYD PUMP LEAKING.  REMOVED AND REPLACED HYD PUMP, RAN NR 3 ENG.  OP CK GOOD, NO LEAKS NOTED.
